# SDR SWAA2025012078584

- Difficulty date: December 17, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUTBOARD FRONT SPAR RAIL NUTPLATE OFSS 421 AT RT WING 2024-763340<[01] REPLACED OUTBOARD FRONT SPAR RAIL NUTPLATE LOCATED OFSS 421 AT RT WING IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 112A4402 SHEET: 40 REV: A;[02] CORRECTED STEP 1 REPLACED OUTBOARD FRONT SPAR RAIL NUTPLATE LOCATED OFSS 421 AT RT WING IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 112A4402 SHEET: 41 REV: A;[03] TASK COMPLETED
